MAUDE Adverse Event Report: ASPEN SURGICAL PRODUCTS, INC. CARBON RIB-BACK BLADES SIZE 15, STERILE; SCALPEL BLADE

ASPEN SURGICAL PRODUCTS, INC. CARBON RIB-BACK BLADES SIZE 15, STERILE; SCALPEL BLADE
Model Number 371115
Medical Device Problem Code Unsealed Device Packaging (1444)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
Complainant alleges "found several 15 surgical blades where the outer packaging is not sealed properly.".
 
Additional Manufacturer Narrative
The device was returned for evaluation and pictures were provided.After evaluation, it was determined that the root cause was a manufacturing error.The root cause is machine related.Loss of registration occurred during the foil preparation, resulting in the blade cutting the pouch in the wrong location.This should be considered the final report.If any additional relevant information is identified it will be submitted in a supplemental report.

Brand Name
CARBON RIB-BACK BLADES SIZE 15, STERILE
Common Device Name
SCALPEL BLADE
Manufacturer (Section D)
ASPEN SURGICAL PRODUCTS, INC.
6945 southbelt dr se
caledonia MI 49316
Manufacturer Contact
terry hall
6945 southbelt dr se
caledonia, MI 49316
6166987100
MDR Report Key24957838
Report Number3002750084-2026-00040
Device Sequence Number18665179
Product Code GES
UDI-Device Identifier00840113201761
UDI-Public00840113201761
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number371115
Device Lot Number0496979
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/27/2026
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/27/2026
Initial Report FDA Received Date04/22/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown